Table of Contents


Yongjie Piao
Unique common fixed points for two generalized expansive mappings on non-normal cone metric spaces with Banach algebras
Adv. Fixed Point Theory, 8 (2018), 367-383
PDF

Rashwan A. Rashwan, D. Dhamodharan, Hasanen A. Hammad, R. Krishnakumar
C- class function on fixed point theorems for contractive mappings of integral type in n-Banach spaces
Adv. Fixed Point Theory, 8 (2018), 384-400
PDF

O.M. Romanus, U.V. Nnyaba, B.C. Ifebude
Strong convergence theorems of an inertial algorithm for approximating common fixed points of a family of multi-valued pseudocontractive-type maps
Adv. Fixed Point Theory, 8 (2018), 401-424
PDF

Mohammed Shehu Shagari, Akbar Azam
Some conditions implying the existence of coincidence points of a pair of intuitionistic fuzzy mappings
Adv. Fixed Point Theory, 8 (2018), 425-438
PDF

R.A. Rashwan, M.G. Mahmoud
Common fixed point results for weakly compatible mappings under rational contractions with application in complex valued metric spaces
Adv. Fixed Point Theory, 8 (2018), 439-462
PDF

Priyanka Nigam, S.S. Pagey
Results in PM space with Menger-Hausdorff metric
Adv. Fixed Point Theory, 8 (2018), 463-474
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2020 SCIK Publishing Corporation